# SDR SWAA2021122140285

- Difficulty date: November 3, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STIFFENER CRACKED @ WHEEL WELL FWD VERTICAL BULKHEAD LOWER AT STA 663.75 RBL 25 MKD DOT ; / [01] CRACK CONFIRMED IAW NDTM PART 6 ;51-00-00 PROCEDURE 23. CRACK LENGTH: 1.496' [NORTEC 600 ; B/C 166317 ; CALIB.DUE-10/22]; [02] REMOVED FAIRING PANEL #193AR LWR. CENTER AREA FOR ACCESS AREA WORK; AS PER SRM. 51-40-01-0G-0-A00767.; [03] VERIFIED STEP 2; [04] REMOVED DAMAGE STIFFENER AT WHEEL WELL STA 663.75 IN REF SRM 51-40-02; [05] VERIFIED STEP 4; [06] RECIVED; LOCATED AND DRILL HOLES IN NEW STIFFENER AS PER SRM. 51-20-07-0G-0.; [07] VERIFIED STEP 6; [08] OK TO INSTALL NEW STIFFENER AT W/W STA663.75; [09] INSTALLED NEW STIFFENER AT WHEEL WELL STA 663.75IN REF SRM 51-40-02; [10] VERIFIED STEP 9 OK TO INSTALL FAIRING PANEL 193AR; [11] INSTALLED WING TO BODY FAIRING 193AR AS PER AMM 53-51-21-400-802; [12] VERIFIED STEP 11
